# SDR DALA2020121104056

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,402 hours, 10,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT/PATH LIGHTS INOPERABLE AT 24 & 38 (AB) LOCATIONS.  CORRECTIVE ACTION: SECURED LIGHT ASSEMBLY PLUGS TO THE SEAT HARNESS.  EMERGENCY PATH SEAT LIGHTING AT 24AB AND 38AB.  OPERATIONS CHECKS NORMAL.
